Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have diabetes and CRF. Taken medicine for atypical mycobacterium. Burning sensation in stomach, acidity, high SGPT. Due to jaundice?

My father is suffering from Diabetes , CRF, had TB once in 2010. He has again been diagnosed with Atypical Myobacterium 2 months ago. He was advised AKT, Lizoforce & Claribid. The medicines have caused terrific side effects. Now his Creat level too has rised to 4.75, Hb dropped to 8.5 & he has burning sensation in his stomach. Previosly it used to be in the chest region too. But this burning sensation & acidity problem is unbearable. Few days back he had done LFT in which SGPT was a bit high & his AKT medicines were kept on hold. Is the current rise in creatinine & drop in Hb due to TB or is it due to kidney problem Does a person s Hb drops if he has jaundice?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello
Chronic renal failure or CRF is a chronic complication of diabetes seen in long standing and poorly controlled diabetics.This is a micro vascular disease which affects mainly the small blood vessels of kidneys.
Burning sensation and acidity alng with jaundice are due to side effects of anti tubercular medicines.
Current rise in creatinine and drop in HB is due to CRF and not due to TB.
Take the help of a nephrologist to tackle CRF.
Thanks
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor